MathSciNet Relay Station
MathSciNet bibliographic data
MR377108 (51 #13282) 32C40 (14D05)
A'Campo, Norbert Le groupe de monodromie du déploiement des singularités isolées de courbes planes. I. (French) Math. Ann. 213 (1975), 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement